Field consistent three-noded quadratic curved axisymmetric shell element

Prathap, Gangan and Ramesh Babu, C (1986) Field consistent three-noded quadratic curved axisymmetric shell element. International Journal for Numerical Methods in Engineering, 23 (4). pp. 711-723.

Full text not available from this repository.

Abstract

A curved three-noded quadratic isoparametric axisymmetric thick shell element is developed. Field-consistency interpretations allow various configurations of the element to be designed so as to satisfy specific problem needs. Typical applications demonstrate the versatility and accuracy of this element in its different problem-specific forms.

Item Type: Journal Article
Uncontrolled Keywords: Mathematical techniques-Finite Element Method;Field consistency;Shell element;Domes and shells
Subjects: ENGINEERING > Structural Mechanics
Division/Department: Structures Division, Structures Division
Depositing User: Ms. Alphones Mary
Date Deposited: 28 Jan 2006
Last Modified: 24 May 2010 09:38
URI: http://nal-ir.nal.res.in/id/eprint/464

Actions (login required)

View Item